# SDR SWAA2012111909620

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 54,396 hours, 44,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 1" SUB-SURFACE CRACK AT BS 727D & 10" ABOVE STR 10L.  REPAIRED FUSELAGE SKIN CRACK AT STA 727D+10" IAW EA 1-353-21039 REV -
